MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA21
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 09/19/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2017 a patient died from heart failure and "syndrome de glissement".Early degeneration of the bioprosthesis was reported.No further information was provided.
 
Additional Manufacturer Narrative
On (b)(6) 2017, the partial manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # dla21, s/n # (b)(4), were pulled and reviewed by quality engineering at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a dla21 mitroflow aortic pericardial heart valve at the time of manufacture and release.The manufacturer was unable to obtain any further information about this event.As the device was not received for analysis, no further investigation can be performed at this time, and the root cause of the event cannot be determined.However, based on the document review performed, no manufacturing deficits were identified.Updated: unable to follow up; not returned.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7057203
Report Number3004478276-2017-00193
Device Sequence Number1769551
Product Code LWR
UDI-Device Identifier08022057015099
UDI-Public(01)08022057015099(240)ICV1334(17)210907
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/31/2016
Device Model NumberDLA21
Device Catalogue NumberDLA21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date11/23/2017
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age86 YR